MAUDE Adverse Event Report: ZIMMER DENTAL CERTAIN BELLATEK ENCODE HEALING ABUTMENT 5MM(D) X 5.6MM(P) X 4MM(H); DENTAL ABUTMENT

ZIMMER DENTAL CERTAIN BELLATEK ENCODE HEALING ABUTMENT 5MM(D) X 5.6MM(P) X 4MM(H); DENTAL ABUTMENT
Catalog Number IEHA554
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that they were unable to seat the abutment at tooth site (b)(6), after multiple attempts.A different abutment seated perfectly.The procedure was completed with another abutment.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number cmp- (b)(4).A4: weight unknown / not provided.E1: email address unknown / not provided.Product has been received by zimmer biomet, and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4315.The reported device was inadvertently discarded, therefore the product has not been physically inspected and visual/functional evaluation could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 1236817.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1236817 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was missing or confusing instructions for use and torque applied during placement/seating exceeds recommended value.However, a definitive root cause could not be identified.Therefore, based on the available information, device malfunction could not be verified.The device was inadvertently discarded, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
CERTAIN BELLATEK ENCODE HEALING ABUTMENT 5MM(D) X 5.6MM(P) X 4MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17628070
Report Number0001038806-2023-01635
Device Sequence Number7385785
Product Code NHA
UDI-Device Identifier00844868004776
UDI-Public(01)00844868004776(17)250310(10)1236817
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2025
Device Catalogue NumberIEHA554
Device Lot Number1236817
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/25/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient EthnicityNon Hispanic